# SDR SWAA2022072523772

- Difficulty date: June 28, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 27,233 hours, 12,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT BS 947+3 LBL 24 WL 208 / [01] REMOVED HARD POINT FOR ACCESS AT BS 947.5 LBL 24 TO 26 WL 208 IAW SOPM 20-50-01; BLENDED AND REMOVED CORROSION DAMAGE TO INTERCOSTAL AT BS 947.5 + 3 LBL 24 WL 208 REMOVED 1' X 1' X .067' FROM ORIGINAL .150 FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1 FIG 104 C USING DIAL DEPTH GAGE ATS ID ATS2677 S/N UNKNOWN CAL DUE 11/2022;[02] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 1; EXCEPT REMOVAL OF HARD POINT FOR ACCESS.;[03] REMOVED CORROSION DAMAGED INTERCOSTAL BS 947.5 TO BS 967 LBL 24 WL 208 IAW SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-05-0G-0 AND COUNTERSUNK 4 EA HOLES IAW SRM 51-40-08-0G-0 APPLIED CHEMICAL CONVERSION COAT AND PRIMED BARE METAL AREAS OF INTERCOSTAL IAW SRM 51-20-01-0G-0 OK TO INSTALL;[04] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 3. OK TO INSTALL NEW INTERCOSTAL GIVEN.;[05] INSTALLED INTERCOSTAL AT BS947.5 TO BS 967 LBL 24 WL 208 IAW SRM 51-40-02-0G-0 AND BOEING DWG 147A5650 INSTALLED 4 EA NUT PLATES COMMON TO INTERCOSTAL IAW SRM 51-40-10-2R-0 AND INSTALLED HARDPOINT AT BS 947.5 LBL 24 TO 26 WL 208 IAW SOPM 20-50-01 AND FILLET SEALED PARTS IAW AMM 51-31-00-390-804;[06] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 5.;[07] VERIFIED ALL TASKS COMPLETE;[08] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
